# SDR AWXA200300927

- Difficulty date: August 15, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 9,423 hours, 3,646 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Baffle
- Condition: Clogged
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE EN ROUTE FROM IAD TO PHX FLIGHT ATTENDANTS REPORTED ALL LAVATORIES INOPERATIVE. LAVATORIES WOULD NOT FLUSH PROPERLY. AIRCRAFT DIVERTED TO CMH WHERE MAINTENANCE FOUND EXCESSIVE PAPER TOWELS  CLOGGING THE DUCTING AT AN ELBOW TO TANK CONNECTION BAFFLE ASSEMBLY. MAINTENANCE REMOVED DEBRIS AND OPERATIONAL CHECK OF THE LAVATORY SYSTEM NORMAL.
